# SDR SWAA2019112639113

- Difficulty date: November 7, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,104 hours, 42,964 cycles
- System (JASC): 5241 · Galley Doors
- Part: Hinge Arm
- Part number: 65739788
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER HINGE CRACKED.          / R&R HINGE ARM IAW AMM.
